Paper “On S-Semipermutable Subgroups and Soluble PST-Groups” published in Mediterr. J. Math.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

R. A. Hijazi, W. M. Fakieh, A. Ballester-Bolinches, and J. C. Beidleman

On S-semipermutable subgroups and soluble PST-groups

Mediterr. J. Math., 14(2):Art. 87, 6, 2017

https://doi.org/10.1007/s00009-017-0893-y

Abstract

All groups presented in this article are finite. Using several permutability embedding properties, a number of new characterisations of soluble PST-groups are studied.

2010 Mathematics subject classification:  20D10; 20D20; 20F16

Keywords: Finite group; Permutability; S-Semipermutability

 

Paper “Finite solvable groups in which semi-normality is a transitive relation” published in Beitr. Algebra Geom.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, J. C. Beidleman, A. D. Feldman, H. Heineken, M. F. Ragland

Finite solvable groups in which semi-normality is a transitive relation

Beitr. Algebra Geom., 54(2), 549-558 (2013)

http://dx.doi.org/10.1016/j.jalgebra.2013.08.042

Abstract: A subgroup H of a finite group G is said to be seminormal in G if every Sylow p-subgroup of G, p a prime, with (|H|, p) = 1 normalizes H. A group G is called an SNT-group if seminormality is a transitive relation in G. Properties of solvable SNT-groups are studied. For example, subgroups of solvable SNT-groups are SNT-groups.
MSC: 20D05, 20D10, 20F16
Keywords: Finite groups, S-permutability, S-semipermutability, seminormal.